Pennsylvania, 2016Damaging Winds in Pennsylvania, September 10, 2016
September 10, 2016 · NWS CLE · 5 events in 2 counties and zones
A strong cold front moved across western Pennsylvania on September 10th causing a line of thunderstorm to develop. Portions of the line became severe and some damage was reported.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $83,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong cold front moved across western Pennsylvania on September 10th causing a line of thunderstorm to develop. Portions of the line became severe and some damage was reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Sep 10, 5:15 PM EST, 55 minutes earlier.
Area forecast discussion, Sep 10, 5:15 PM EST, 55 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
615 PM EDT SAT SEP 10 2016
.SYNOPSIS...
A cold front will move east across the area tonight. A large area of
high pressure will build northeast into the Great Lakes region by
Sunday afternoon. The high will then build east to the New England
states by Monday afternoon where it will become nearly stationary
through Tuesday. A warm front will lift northeast across the area
by Tuesday morning followed by another cold front Wednesday
morning.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Clearing extreme western portion of the watch and threat for
showers and thunderstorms. Across this area only expecting a
chance of showers with the cold front. Winds are pretty gusty
along the frontal boundary as well. Eastern areas still remain in
the severe thunderstorm watch with threat for very heavy rain and
the threat for strong gusty winds. Threat could diminish with
sunset.
Previous Discussion...
Cold front continues to push east toward the area with a line of
showers developing. Some thunderstorm activity has already
developed along the southern end of the line. Current thinking is
that the best chance for thunderstorms that could become severe
will occur over the eastern half of our forecast area this evening
where the best heating has taken place. Dewpoint temperatures have
climbed into the lower 70s. Air temperatures are already in the
middle to upper 80s east half and lower 80s in the west half. As
the front pushes east across the area later tonight, expecting
showers and thunderstorms to remain ahead of the frontal boundary
with a fairly sharp cutoff in the end of the precipitation from
west to east. As cold air advection takes place, drier air will
move into the area overnight. I think there is a limited chance
for a few showers over the northeast lakeshore counties but will
keep it a slight to minimal chance by morning.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
Fairly strong upper level trough is progged to swing quickly east
and out of the area tonight making way for broad upper level ridge
to push east over the area Sunday. This will force the cold front at
the surface to move well east of the area overnight allowing high
pressure to build east across the area. Much cooler and drier air
will push into the local forecast area Sunday and will continue to
do so through Monday.
Another storm system will push east across the northern Great Lakes
on Tuesday allowing warm air advection to resume across the forecast
area. A trailing cold front will then approach the area Tuesday
night and bring another small threat of showers and thunderstorms to
the area.
Temperatures will drop to cool levels over the next couple days in
the cold air advection but will then recover nicely by Tuesday in
the warm sector ahead of the low pressure system.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Cold front will move across the area on Wednesday with a round of
showers and thunderstorms possible. By Wednesday evening high
pressure will be in control of the region. This area of high
pressure will then remain in control into at least Friday as the
next storm system attempts to move into the upper Great Lakes.
Wednesday and Thursday will be cool with highs in the lower 70s.
Warmer Friday with highs back into the middle 70s.
&&
.AVIATION /18Z Saturday THROUGH Thursday/...
Cold front getting very close to western OH as of 1730z. Already
seeing showers and thunderstorms developing along the boundary
with the strongest convection currently located near and south of
Indianapolis. Cloud cover this morning has limited the surface
heating across NW OH so the intensification of the line in this
area seems like it will be minimal. We continue to monitor a 60
knot 5H jet moving across Indiana and another piece of energy over
Missouri. As this energy moves eastward and catches the frontal
boundary stronger storms should develop. Current thinking is that
the strongest storms will be located near and south of a KHZY to
KMFD to Columbus line. Best timing of the thunderstorms is
between 20z and 00z. MVFR, brief IFR, possible with any of the
thunderstorms. If a stronger line develops we will amend the TAF'S
to add the stronger wind gusts.
Cold front passes this evening with the gusty Southwest winds
becoming west. Winds shift to the northwest overnight or early
Sunday morning and decrease. Any remaining MVFR ceilings in the
wake of the front should lift by mid/late Sunday morning,
especially across NE OH and NW PA.
OUTLOOK...Non-VFR possible Wednesday in morning fog and then
thunderstorm chances in the afternoon.
&&
.MARINE...
Southwesterly winds 15 to near 25 knots are producing 3 to 4 foot
waves across a decent portion of the lake this afternoon. The
largest waves have been located across the eastern half of the lake
especially around Erie. Winds will likely increase slightly as the
front approaches this evening before shifting to the west and
northwest. Waves will build the most with the wind shift and cold
advection in the wake of the front. Will leave the small craft
advisory and beach hazards statement in their current configuration.
Although we are slightly concerned that waves may stay up slightly
longer than the current forecast. Later shifts will monitor this.
High pressure arrives by Sunday afternoon with winds decreasing.
This area of high pressure will shift quickly eastward on Monday
allowing the next cold front to move into the central Great Lakes on
Tuesday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement through Sunday morning for OHZ012-089.
Beach Hazards Statement until 4 AM EDT Sunday for OHZ003-007-
009>011.
PA...Beach Hazards Statement through Sunday morning for PAZ001.
MARINE...Small Craft Advisory until 10 AM EDT Sunday for LEZ147>149.
Small Craft Advisory until 4 AM EDT Sunday for LEZ142>146.
&&
SYNOPSIS...Lombardy
NEAR TERM...Lombardy
SHORT TERM...Lombardy
LONG TERM...Mullen
AVIATION...Mullen
MARINE...MullenHazardous weather outlook, Sep 10, 2:50 AM EST, 15 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
350 AM EDT SAT SEP 10 2016
OHZ006-008-013-014-017>023-027>033-036>038-047-PAZ002-003-110800-
WOOD-SANDUSKY-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-
SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-
STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-
350 AM EDT SAT SEP 10 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING. THE GREATEST THREAT WILL BE DAMAGING WINDS. HEAVY
DOWNPOURS WITH LOCALIZED FLOODING IS ALSO A POSSIBILITY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
OHZ012-089-PAZ001-110800-
LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-
350 AM EDT SAT SEP 10 2016
...BEACH HAZARDS STATEMENT IN EFFECT FROM 1 PM EDT THIS AFTERNOON
THROUGH SUNDAY MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
BEACH HAZARDS STATEMENT.
.DAY ONE...TODAY AND TONIGHT.
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING. THE GREATEST THREAT WILL BE DAMAGING WINDS. HEAVY
DOWNPOURS WITH LOCALIZED FLOODING IS ALSO A POSSIBILITY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
BEACH HAZARDS STATEMENT.
THROUGH TONIGHT
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.
OHZ003-007-009>011-110800-
LUCAS-OTTAWA-ERIE-LORAIN-CUYAHOGA-
350 AM EDT SAT SEP 10 2016
...BEACH HAZARDS STATEMENT IN EFFECT FROM 1 PM EDT THIS AFTERNOON
THROUGH SUNDAY MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
BEACH HAZARDS STATEMENT.
.DAY ONE...TODAY AND TONIGHT. THROUGH TONIGHT
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING. THE GREATEST THREAT WILL BE DAMAGING WINDS. HEAVY
DOWNPOURS WITH LOCALIZED FLOODING IS ALSO A POSSIBILITY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
BEACH HAZARDS STATEMENT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.
LEZ061-142>149-162>169-110800-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
350 AM EDT SAT SEP 10 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING.
THE GREATEST THREAT WILL BE DAMAGING WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED.
In the hours before
Special weather statement, Sep 10, 4:29 PM EST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
529 PM EDT SAT SEP 10 2016
OHZ020>022-030>032-038-047-102230-
KNOX-SUMMIT-ASHLAND-PORTAGE-WAYNE-HOLMES-STARK-MEDINA-
529 PM EDT SAT SEP 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUMMIT...HOLMES...
PORTAGE...SOUTHEASTERN MEDINA...WAYNE...KNOX...STARK AND SOUTHEASTERN
ASHLAND COUNTIES...
AT 528 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM TWINSBURG TO NEAR MOUNT VERNONN...MOVING NORTHEAST AT
45 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS THAT MAY BE IMPACTED INCLUDE...
AKRON...CANTON...WOOSTER...MOUNT VERNON...RAVENNA...MILLERSBURG...
CUYAHOGA FALLS...MASSILLON...KENT...BARBERTON...GREEN...SOLON...
ALLIANCE...HUDSON...WADSWORTH...TWINSBURG...TALLMADGE... NORTH
CANTON...STREETSBORO AND MACEDONIA.
LAT...LON 4027 8262 4135 8149 4135 8100 4099 8100
4099 8109 4073 8109 4072 8124 4065 8124
4066 8146 4063 8167 4044 8167 4045 8218
4031 8219 4026 8225 4024 8234
TIME...MOT...LOC 2128Z 239DEG 41KT 4133 8147 4020 8264
OUDEMANSpecial weather statement, Sep 10, 4:36 PM EST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
536 PM EDT SAT SEP 10 2016
OHZ013-014-023-102200-
TRUMBULL-ASHTABULA INLAND-GEAUGA-
536 PM EDT SAT SEP 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN TRUMBULL...
ASHTABULA AND SOUTHEASTERN GEAUGA COUNTIES...
AT 534 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 14 MILES NORTH OF CONNEAUT TO 7 MILES EAST OF
CHARDON...AND MOVING EAST AT 35 MPH. THIS LINE OF THUNDERSTORMS HAS
BEEN SEVERE AS IT MOVED ACROSS CUYAHOGA AND LAKE COUNTIES. A
WARNING MAY BE ISSUED SHORTLY.
LOCATIONS IMPACTED INCLUDE...
ERIE...ASHTABULA...CONNEAUT...JEFFERSON...CORTLAND...GENEVA...
MIDDLEFIELD...KINSMAN...NORTH BLOOMFIELD...ORWELL...BURTON...
ANDOVER...WEST FARMINGTON...BRISTOLVILLE...PARKMAN...HUNTSBURG...
CLARIDON...LAKE CITY...MECCA AND AUSTINBURG.
LAT...LON 4214 8008 4193 8050 4189 8052 4134 8052
4135 8132 4180 8092 4185 8077 4190 8080
4185 8075 4193 8052 4197 8056 4189 8085
4191 8083 4211 8021 4219 8012 4221 8004
TIME...MOT...LOC 2134Z 255DEG 29KT 4217 8055 4157 8106
OUDEMANSpecial weather statement, Sep 10, 5:07 PM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
607 PM EDT SAT SEP 10 2016
PAZ001-002-102245-
NORTHERN ERIE-SOUTHERN ERIE-
607 PM EDT SAT SEP 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ERIE COUNTY...
AT 607 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF ERIE TO NEAR JEFFERSON...AND
MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ERIE...EDINBORO...NORTH EAST...GIRARD...WATERFORD...ALBION...
NORTHWEST HARBORCREEK...HARBORCREEK...LAWRENCE PARK...WESLEYVILLE...
LAKE CITY...CRANESVILLE...PLATEA...MCKEAN...FAIRVIEW...AVONIA...
NORTHWEST HARBORCR AND MIDDLEBORO.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4227 7976 4185 8000 4185 8052 4197 8052
4211 8020 4219 8012 4227 7983
TIME...MOT...LOC 2207Z 263DEG 23KT 4220 8027 4178 8075
OUDEMANLocal storm report, Sep 10, 5:29 PM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
629 PM EDT SAT SEP 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 2 SW FAIRLAWN 41.10N 81.65W
09/10/2016 E0.88 INCH SUMMIT OH AMATEUR RADIO
&&
MITCHELLSpecial weather statement, Sep 10, 5:43 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
643 PM EDT SAT SEP 10 2016
OHZ023-032-033-102330-
TRUMBULL-MAHONING-STARK-
643 PM EDT SAT SEP 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MAHONING...TRUMBULL AND
EASTERN STARK COUNTIES...
AT 643 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CORTLAND TO NEAR EAST SPARTA...AND MOVING EAST
AT 35 MPH.
WINDS IN EXCESS OF 45 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
YOUNGSTOWN...WARREN...SALEM...COLUMBIANA...BOARDMAN...ALLIANCE...
NILES...LOUISVILLE...CAMPBELL...HUBBARD...CANFIELD...CORTLAND...
NEWTON FALLS...SEBRING...MINERVA...LORDSTOWN...KINSMAN...
WAYNESBURG...EAST SPARTA AND MAPLEWOOD PARK.
LAT...LON 4099 8114 4099 8100 4116 8100 4150 8071
4150 8052 4117 8052 4114 8055 4113 8052
4090 8052 4090 8082 4093 8084 4093 8089
4090 8090 4090 8108 4073 8109 4072 8124
4065 8124 4065 8143
TIME...MOT...LOC 2243Z 253DEG 30KT 4170 8047 4071 8132
OUDEMANLocal storm report, Sep 10, 6:08 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
708 PM EDT SAT SEP 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND DMG 3 WNW ROCK CREEK 41.68N 80.91W
09/10/2016 ASHTABULA OH 911 CALL CENTER
LARGE TREE ACROSS ROAD.
0619 PM TSTM WND DMG 2 WSW JEFFERSON 41.73N 80.80W
09/10/2016 ASHTABULA OH 911 CALL CENTER
LARGE TREE BLOCKING ROAD.
0619 PM TSTM WND DMG 1 E ORWELL 41.54N 80.84W
09/10/2016 ASHTABULA OH 911 CALL CENTER
LARGE TREE DOWN.
0624 PM TSTM WND DMG 2 WNW PIERPONT 41.76N 80.60W
09/10/2016 ASHTABULA OH 911 CALL CENTER
LARGE TREE DOWN.
&&
MITCHELLThunderstorm Wind, Crawford
- When
- September 10, 6:10 PM EST
- Where
- Crawford County, Meadville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 41.630, -80.150
Thunderstorm winds downed a few trees and a couple power lines in the Meadville area.
Thunderstorm Wind, Crawford
- When
- September 10, 6:24 PM EST
- Where
- Crawford County, 2 mi SSE of Blooming Vly
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 41.653, -80.035
Thunderstorm winds downed a tree.
Thunderstorm Wind, Erie
- When
- September 10, 6:28 PM EST
- Where
- Erie County, Mill Vlg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $12,000
- Reported by
- Trained Spotter
- Coordinates
- 41.880, -79.970
Thunderstorm winds downed several trees.
Thunderstorm Wind, Erie
- When
- September 10, 6:28 PM EST
- Where
- Erie County, Wattsburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Trained Spotter
- Coordinates
- 42.000, -79.800
Thunderstorm winds downed several trees.
Thunderstorm Wind, Crawford
- When
- September 10, 7:23 PM EST
- Where
- Crawford County, Meadville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Law Enforcement
- Coordinates
- 41.630, -80.150
Thunderstorm winds downed many trees across the county.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Delaware, September 10, 201621 injured · 1 event
- Damaging Winds in New York, September 10 to 11, 2016$285,000 · 50 kt wind · 27 events
- Hail and Damaging Winds in Ohio, September 10, 2016$443,000 · 52 kt wind · 17 events
- Damaging Winds in Tennessee, September 10, 2016$84,000 · 52 kt wind · 28 events
- Damaging Winds in Pennsylvania, September 10, 2016$48,000 · 56 kt wind · 11 events
- Damaging Winds and Lightning Strike in Kentucky, September 10, 2016$46,000 · 52 kt wind · 10 events
- Damaging Wind and Heavy Rain in Texas, September 10, 2016$30,000 · 56 kt wind · 2 events
- Flash Flooding in Louisiana, September 10, 2016$30,000 · 2 events
- Flash Flood and Damaging Winds in Ohio, September 10, 2016$18,000 · 50 kt wind · 10 events
- Damaging Winds in Michigan, September 10, 2016$13,000 · 54 kt wind · 7 events
- Damaging Winds in Kentucky, September 10, 2016$9,000 · 50 kt wind · 8 events
- High Wind in New Mexico, September 10, 201652 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 661012, 661013, 661014, 661015, 661016.